I am exhausted all day, I think the last one I took was Prasco (which I didn't like ) and this new one is called Actavis/Teva, I dont know what the Actavis is but I heard Teva is good. Does anyone else experience being super tired if they dont take it one day? Or is that due to low quality generic brand?
Generic Adderall Side affects/Manufactures?
Question posted by Gardenia7 on 1 June 2022
Last updated on 2 June 2022 by Anonymous
As with any other stimulant, it's normal to feel overly tired. That's the purpose for those with ADHD.
Can we talk! try these vitamins as a way of taking some of the pressure off the medication, that's making you feel lethargic sometimes. Vitamin(s) B-1 is known for assisting with controlling irritability B-6, is known for controlling hypertension B-12, is known for some form of repair to a certain degree, of neurological damage in birth, and manganese is known for controlling hypertension and tremors.
I always get extremely tired if I take too small of an initial dose or am off of it long enough to leave my bloodstream -Not necessarily if I skip a day though. It could also be a side effect from the inactives as they seem to vary anymore from month to month.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.